# SDR SWAA2023013196471

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 71,941 hours, 42,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SLIDE OUT OF RIG IN COMPARTMENT. CAN BARLEY SEE PRESS GAUGE.<[01] REMOVED AND REINSTALLED FWD RT ESCAPE SLIDE PER AMM 25-66-01.
